Home - The Official Formula 1 Website Skip to content

2014 FORMULA 1 ROLEX AUSTRALIAN GRAND PRIX

Note - please be advised that this timetable is subject to change.

Thursday 13th March
Track Activity 2 Seater Demonstration Laps 07:30 - 09:00
Formula One Paddock Club Pit Lane Walk 09:00 - 10:20
Track Activity Historic Demonstration 11:00 - 11:15
Track Activity Guest Laps 11:25 - 12:10
Track Activity Tarmac Rally Car Demonstration 12:15 - 12:25
Celebrity Challenge First Practice Session 12:30 - 12:50
Air Display RAAF Roulettes TBC 13:00 - 13:15
V8 Supercars First Practice Session 13:30 - 14:00
Porsche Carrera Cup Practice Session 14:10 - 14:30
Formula One Press Conference 15:00
Formula One Paddock Club Pit Lane Walk 15:05 - 15:40
Track Activity Ultimate Speed Comparison Track Familiarisation 15:10 - 15:30
Track Activity Two Seater Demonstration 15:40 - 16:00
V8 Supercars Second Practice Session 16:10 - 16:40
Porsche Carrera Cup Qualifying Session 16:50 - 17:10
Track Activity Ultimate Speed Comparison Demonstration 17:20 - 17:35
Track Activity On Track Demonstration 17:45 - 17:55
V8 Supercars Qualifying Session 18:00 - 18:30
Friday 14th March
Track Activity 2 Seater Demonstration Laps 07:20 - 08:40
Celebrity Challenge Second Practice Session 10:35 - 10:50
V8 Supercars First Race ( TBC Laps or 25 Mins) 11:00 - 11:30
Track Activity Historic Demonstration 11:40 - 11:50
Formula One Paddock Club Pit Lane Walk 11:40 - 12:10
Air Display RAAF Roulettes TBC 12:00 - 12:15
Formula One Practice 1 12:30 - 14:00
V8 Supercars Second Race (TBC Laps or 25 Minutes) 14:25 - 14:55
Track Activity Ultimate Speed Comparison Demonstration 15:05 - 15:20
Formula One Paddock Club Pit Lane Walk 15:05 - 15:40
Celebrity Challenge Qualifying (3 Laps or 10 Mins) 15:30 - 15:45
RAAF F/A18 Jet Air Display TBC 15:55 - 16:05
Formula One Practice 2 16:30 - 18:00
Porsche Carrera Cup First Race (10 Laps or 20 Mins) 18:20 - 18:45
Formula One Press Conference - Press Room 18:30 - 19:30
Track Activity Tarmac Rally Car Demonstration 18:50 - 19:00
Track Activity Guest Laps 19:05 - 19:15
Saturday 15th March
Track Activity 2 Seater Demonstration Laps 07:20 - 08:40
Track Activity Historic Demonstration 11:00 - 11:20
Formula One Team Pit Stop Practice 11:05 - 12:00
Track Activity Tarmac Rally Car Demonstration 11:30 - 11:40
Formula One Paddock Club Pit Lane Walk 11:40 - 12:25
Celebrity Challenge First Race (3 Laps or 10 Mins) 11:55 - 12:10
Track Activity Ultimate Speed Comparison Demonstration 12:20 - 12:35
Porsche Carrera Cup Second Race (8 Laps or 15 Minutes) 12:50 - 13:10
Air Display TBC RAAF Roulettes 13:30 - 13:45
Formula One Practice 3 14:00 - 15:00
V8 Supercars Third Race (TBC Laps or 30 Mins) 15:20 - 15:55
Formula One Paddock Club Pit Lane Walk 16:05 - 16:35
Track Activity Ferrari Road Car Parade Laps 16:10 - 16:20
RAAF F/A18 Jet Air Display TBC 16:30 - 16:40
Formula One Qualifying 17:00
Track Activity Guest Laps 18:25 - 18:35
Track Activity Cycle Ride TBC 19:15 - 19:45
Sunday 16th March
Track Activity 2 Seater Demonstration Laps 07:20 - 08:40
Formula One Main Straight Walk - Qantas Holiday Packages & GP Advantage Ticket Holders Only 09:30 - 10:30
Track Activity Historic Parade 11:00 - 11:20
Track Activity Guest Laps 11:25 - 11:35
Track Activity V8 Supercar Celeb Drivers Parade 11:50 - 12:00
Track Activity Junior GP Challenge 12:05 - 12:25
Formula One Paddock Club Pit Lane Walk 12:25 - 12:55
Celebrity Challenge Second Race (5 Laps or 15 Minutes) 12:35 - 12:50
V8 Supercars Fourth Race (TBC Laps or 30 Mins) 13:15 - 13:50
Porsche Carrera Cup Third Race (10 Laps or 20 Mins) 14:05 - 14:30
Formula One Paddock Club Pit Lane Walk 14:40 - 15:10
Track Activity Ultimate Speed Comparison 14:40 - 14:55
Track Activity On Track Demonstration (TBC) 15:00 - 15:15
Formula One Drivers Photograph - Starting Grid 15:25
Formula One Formula 1 Drivers Parade 15:30 - 15:40
Air Display RAAF Roulettes TBC 15:40 - 15:55
Air Display RAAF FA/18 Jet TBC 16:10 - 16:20
Formula One National Anthem 16:50 - 16:52
Qantas Jet Flyover Air Display TBC 16:52
Formula One Race 17:00
Fri 14 March 2014
Practice 1 12:30 - 14:00
Practice 2 16:30 - 18:00
Sat 15 March 2014
Practice 3 14:00 - 15:00
Qualifying 17:00
Sun 16 March 2014
Race 17:00